# SDR 97ZZZM1234

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840CA
- Make and model: Beech 1900D
- Aircraft serial: UE38
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD HEAT INOPERATIVE.  WINDSHIELD HEATER FAILURE.  REMOVED AND REPLACED RIGHT WINDSHIELD, OPS CHECK GOOD. (M)
